# SDR QXEA0002886

- Difficulty date: October 22, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 2,934 hours, 4,112 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 82910016009
- Part serial: LI0584
- Condition: Malfunctioned
- Location: Nlg
- Part time: 2,934 hours, 4,112 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- AFTER TAKEOFF AND GEAR UP SELECTED, NOSE GEAR DID NOT FULLY RETRACT.  RED UNSAFE LIGHT AND THREE AMBER GEAR DOOR LIGHTS ILLUMINATED FOR ONE MINUTE, THEN HEARD NOSE GEAR COME UP AND ALL LIGHT WENT OUT.  ADJUSTED NOSE LANDING GEAR MECHANICAL SEQUENCE VALVE.  REMOVED AND REPLACED NOSE LANDING GEAR DOOR ACTUATOR, NOSE LANDING GEAR DRAG STRUT PROXIMITY SENSOR AND NOSE LANDING GEAR DRAG STRUT ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
